World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Theoretical and Applied Finance cover

Volume 18, Issue 05 (August 2015)

No Access
CRITICAL TRANSACTION COSTS AND 1-STEP ASYMPTOTIC ARBITRAGE IN FRACTIONAL BINARY MARKETS
  • 1550029

https://doi.org/10.1142/S0219024915500296

No Access
PORTFOLIO OPTIMIZATION IN AFFINE MODELS WITH MARKOV SWITCHING
  • 1550030

https://doi.org/10.1142/S0219024915500302

No Access
HIGH ORDER SPLITTING METHODS FOR FORWARD PDEs AND PIDEs
  • 1550031

https://doi.org/10.1142/S0219024915500314

No Access
AN ANALYTIC RECURSIVE METHOD FOR OPTIMAL MULTIPLE STOPPING: CANADIZATION AND PHASE-TYPE FITTING
  • 1550032

https://doi.org/10.1142/S0219024915500326

No Access
LOCAL RISK-MINIMIZATION UNDER MARKOV-MODULATED EXPONENTIAL LÉVY MODEL
  • 1550033

https://doi.org/10.1142/S0219024915500338

No Access
REGULATORY CAPITAL MODELING FOR CREDIT RISK
  • 1550034

https://doi.org/10.1142/S021902491550034X

No Access
CVA AND FVA TO DERIVATIVES TRADES COLLATERALIZED BY CASH
  • 1550035

https://doi.org/10.1142/S0219024915500351